Can someone pls explain to me why the heck am I getting more anxiety since starting meds. I've been on Prozac for about a week now and things were ok until last night. Getting crazy anxious. If these meds are suppose to help why do they seem to have the opposite effect as a side effect?
It takes several weeks (4-6) before you will notice a difference with your medication. The increased anxiety may be your body adjusting to the medication which is normal. Try to be patient but if it becomes too much contact your doctor about it and follow his instructions. Never just stop your medication, and work closely with your doctor regarding any side effects you may have. Take care...
What you describe is very typical of the initial side effects of this kind of med. The good news is, it reosolves for most peolple after a week or two. Just try to be patient, and perhaps inquire with your doctor about a short-term anti-anxiety med (like Ativan, Xanax) to help with the increased anxiety. A lot of people end up needing something short term to combat the spike in anxiety
I never adjusted to meds that made me nervous. Apparantly some people do. I would definately ask for Xanax or something to help you as you are raising your meds, but if it becomes unbearable, it's probably not the right med for you. Definately call your doctor and discuss your side effects. Let him know your limitations! If this is too much, tell him! Try not to be afraid. There is a medication out there for you! Don't lose hope! Not everyone finds the right med the first time! Studchick
So how much longer should I deal with this? Everybody keeps telling me to be patient but... Don't get me wrong, I'm not feeling horrible 24/7 but when it's bad, it's BAD. I don't wanna suffer for months before it's realized that this is not the right med for me. So how long should I wait it out?
if you feel bad,dont wait its your body go back to the docs, they will sooner or later find a med for you like i said i dont take any so i aint a pro on them,i just chose other ways to relieve my symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.